# SDR SWAA113336A

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 63,669 hours, 55,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK FOUND, CRACKED ON LONGITUDINAL FLOORBEAM UPPER CHORD AFT END AROUND FASTENER HOLE LOCATED AT RBL 24.5 AND BS 727B IN PAX CABIN.  REPAIRED BEAM PER EA.
